# SDR UALA2010072102608

- Difficulty date: July 19, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 60,345 hours, 22,493 cycles
- Engine: Pwa PW2040
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Condition: Faulty
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATT CHARGER MSG SEVERAL REPORTS OF MAIN BATT CHARGER STATUS MSG. REPLACE STANDBY POWER SWITCH ON P5 PANEL. R & R STANDBY POWER CONTROL PANEL IAW MM. OPS CHECK GOOD.
